Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Watery left eye, itching, outside corner sore and red. Allergy drops, eye drops used. Advise?

I have algeries but at least twice a month my left eye waters and itchy and the outside corner of my left eye gets
so sore and red it is like the skin is raw, I use allgeries drops and dry eye drops. The skin is really red and sore
sore, I need something to put on there vaseline does not help. I am desperate to find somehing, verypainful and annoying.

Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  561
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
It seems from the history that you have redness in the corner of the eyes involving the neighbouring skin of the eyelids. It seems you are sufferring from chronic conjunctivitis probably angular conjunctivitis. You need to consult ophthalmologist for eye examination for accurate diagnosis. Treatment of angular conjunctivitis is quiet simple by using antibiotic eye ointment.
Answered: Tue, 2 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor